Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A general mean value theorem


Authors: E. D. Cashwell and C. J. Everett
Journal: Bull. Amer. Math. Soc. 74 (1968), 1135-1138
DOI: https://doi.org/10.1090/S0002-9904-1968-12081-6
MathSciNet review: 0231966
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. E. D. Cashwell, C. J. Everett, The means of order t, and the laws of thermodynamics, Amer. Math. Monthly 74 (1967), 271-274. MR 207936
  • 2. E. D. Cashwell, C. J. Everett, The mean of a function x(v) relative to a function w(ξ, v), Amer. Math. Monthly (to appear).
  • 3. E. Hewitt, K. Stromberg, Real and abstract analysis, Springer-Verlag, NewYork, 1965. MR 188387


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1968-12081-6

American Mathematical Society